JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 77
Refining Some Inequalities

    Authors: Rica Zamfir,  
    Keywords: Polynomial, Roots, Inequalities  
    Date Received: 15/03/08  
    Date Accepted: 23/09/08  
    Subject Codes:


    Editors: Doru Stefanescu,  

In this article we improve two well known bounds for the roots of polynomials with complex coefficients. Our method is algebraic, unitary and was used among others by L. Panaitopol and D. Stefanescu.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login